MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE FLOPPY II GUIDE WIRE WITH MICROGLIDE COATING

ABBOTT VASCULAR HI-TORQUE FLOPPY II GUIDE WIRE WITH MICROGLIDE COATING
Model Number 22339MJ
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the hi torque floppy guide wire was noted to be rusty in the package.The package was sealed.There was no device use or patient involvement.Another hi torque floppy guide wire was used to complete the procedure.There was no clinically significant delay in the procedure.No additional information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported contamination problem (noted to be rusty) was unable to be confirmed; however there was noted embedded contamination throughout the coils and noted scratched teflon coating.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The reported contamination problem (noted to be rusty) was unable to be confirmed.The noted scratched teflon coating and the noted embedded contamination throughout the coils are likely the damages reported by the account; however a conclusive cause for the noted damages cannot be determined.The noted stretched tip coils and the noted bends throughout entire length of the guide wire possibly occurred due to handling or during packing for return analysis; however this cannot be confirmed.The investigation determined a conclusive cause for the reported/noted difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
HI-TORQUE FLOPPY II GUIDE WIRE WITH MICROGLIDE COATING
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15222648
Report Number2024168-2022-08740
Device Sequence Number12434370
Product Code DQX
UDI-Device Identifier08717648080135
UDI-Public08717648080135
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K913353
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number22339MJ
Device Catalogue Number22339MJ
Device Lot Number1102061
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2022
Supplement Date Received by Manufacturer09/26/2022
Initial Report FDA Received Date08/13/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown